Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 29, NWS Green Bay, WI

April 16, 2012

NWS Green Bay, WI issued this small craft advisory at Apr 16, 2012, 10:56 AM CDT. It took effect at Apr 16, 2012, 9:09 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2012, 10:56 AM CDT (15:56 UTC)
In effect from
Apr 16, 2012, 9:09 PM CDT
Expired
Apr 17, 2012, 4:00 AM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WHUS73 KGRB 161556
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 AM CDT MON APR 16 2012

...GALE FORCE GUSTS EXPECTED THROUGH THIS EVENING...

.A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST WISCONSIN WILL MOVE
TOWARD SOUTHEAST ONTARIO THIS AFTERNOON. AS THE LOW PULLS OUT OF
THE REGION...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH
GUSTS TO GALE FORCE EXPECTED THROUGH THIS EVENING. HIGH WAVES
WILL SUBSIDE AFTER THE WINDS TURN WEST THIS EVENING.

LMZ521-522-541>543-170000-
/O.UPG.KGRB.SC.Y.0028.000000T0000Z-120417T0900Z/
/O.NEW.KGRB.GL.W.0011.120416T1556Z-120417T0300Z/
/O.NEW.KGRB.SC.Y.0029.120417T0300Z-120417T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1056 AM CDT MON APR 16 2012

...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT
TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* SOUTHWEST WINDS TO 30 KTS...WITH GUSTS TO 35 KTS...WILL VEER TO
  THE WEST OR NORTHWEST AT 20 TO 30 KTS TONIGHT. 

* WAVES WILL BE 4 TO 7 FT THROUGH EARLY AFTERNOON...THEN SUBSIDE 
  TO 3 TO 5 FEET AFTER THE WINDS TURN WEST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
571 
WHUS73 KGRB 162035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT MON APR 16 2012

...GALE FORCE GUSTS EXPECTED THROUGH THIS EVENING...

.A STRONG LOW PRESSURE SYSTEM OVER EASTERN UPPER MICHIGAN WILL
CONTINUE TO MOVE TOWARD ONTARIO THROUGH THE EVENING. STRONG WEST
TO NORTHWEST WINDS ARE EXPECTED...WITH GUSTS TO GALE FORCE
TO AROUND 35 KTS CONTINUING THROUGH THIS EVENING. HIGH WAVES WILL
SUBSIDE THROUGH THE EVENING ON THE OFFSHORE FLOW. WINDS WILL SUBSIDE
LATE THIS EVENING TO BELOW GALE WARNING CRITERIA...BUT WILL
REMAIN HAZARDOUS TO SMALL CRAFT THROUGH EARLY TUESDAY MORNING
BEFORE HIGH PRESSURE MOVES OVER WISCONSIN AND WINDS SUBSIDE.

LMZ521-522-541>543-170445-
/O.CON.KGRB.GL.W.0011.000000T0000Z-120417T0300Z/
/O.CON.KGRB.SC.Y.0029.120417T0300Z-120417T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CDT MON APR 16 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM CDT TUESDAY...

* WEST TO NORTHWEST WINDS TO 30 KTS...WITH GUSTS TO 35 KTS...WILL
  CONTINUE THROUGH THE EVENING...BEFORE SUBSIDING TO 15 TO 25 KTS
  TONIGHT THROUGH EARLY TUESDAY MORNING.  

* WAVES WILL BE 4 TO 6 FT THROUGH EARLY AFTERNOON...THEN SUBSIDE
  TO 3 TO 5 FEET AFTER THE WINDS TURN WEST THIS EVENING AND TO 2
  TO 4 FT BY MIDNIGHT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WOLF
908 
WHUS73 KGRB 170209
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CDT MON APR 16 2012

...GUSTY WEST TO NORTHWEST WIND OVERNIGHT...

.A STRONG LOW PRESSURE SYSTEM SITUATED TO THE EAST OF UPPER MICHIGAN
WILL CONTINUE TO MOVE AWAY FROM WISCONSIN OVERNIGHT. STRONG WEST TO
NORTHWEST. WAVES WILL CONTINUE TO SUBSIDE THROUGH TONIGHT ON
OFFSHORE FLOW. WINDS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH
EARLY TUESDAY MORNING BEFORE HIGH PRESSURE MOVES OVER WISCONSIN
AND WINDS SUBSIDE.

LMZ521-522-541>543-170900-
/O.CAN.KGRB.GL.W.0011.000000T0000Z-120417T0300Z/
/O.EXT.KGRB.SC.Y.0029.120417T0209Z-120417T0900Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
909 PM CDT MON APR 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

* WEST TO NORTHWEST WINDS AT 15 TO 25 KTS TONIGHT THROUGH EARLY
  TUESDAY MORNING.

* WAVES WILL BE 3 TO 5 FEET THROUGH LATE THIS EVENING...SUBSIDING
  TO 2 TO 4 FT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WOLF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 6:51 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 16, 6:51 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
651 AM CDT MON APR 16 2012

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY THROUGH TUESDAY...GUSTY WEST TO NORTHWEST WINDS...
SHARPLY COOLER TEMPERATURES AND PCPN TRENDS ARE THE MAIN FCST CONCERNS
FOR TODAY...FOLLOWED BY SUB-FREEZING TEMPERATURES TONIGHT.

LOW PRESSURE AND AN ASSOCIATED COLD FRONT WAS SITUATED OVER WESTERN
WISCONSIN EARLY THIS MORNING...WITH MILD TEMPERATURES IN LOWER 60S
OVER EASTERN WI...AND MUCH COLDER LOWER 30S OVER FAR NW WI. AS THE
LOW LIFTS TOWARD SOUTHEAST ONTARIO TODAY...GUSTY WEST TO NORTHWEST
WINDS WILL USHER THIS MUCH COLDER AIR MASS INTO THE FORECAST
AREA. HIGH TEMPERATURES WILL OCCUR EARLY THIS MORNING...FOLLOWED
BY TEMPERATURES FALLING TO THE 30S AND LOWER 40S DURING THE DAY.
DEFORMATION ZONE PCPN CURRENTLY OVER NW WI WILL SHIFT INTO NC WI
THIS MORNING...THEN GRADUALLY PULL OUT THIS AFTERNOON. SCATTERED
SHOWERS ARE ANTICIPATED OVER THE REST OF THE FA. USED NAM40/SREF
1000-850 MB THICKNESSES AND A BLEND OF GUIDANCE SFC TEMPS TO
APPROXIMATE THE TIMING OF A MIX OR CHANGEOVER TO SNOW. THE
CHANGEOVER SHOULD OCCUR EARLY ENOUGH IN FAR NC WI TO ALLOW FOR AN
INCH OR SO OF ACCUMULATION ON GRASSY SURFACES. COORDINATED THE
POTENTIAL FOR A WIND ADVISORY OVER OUR SOUTHERN COUNTIES...BUT
OPTED TO HOLD OFF ON ANY HEADLINES AT THIS TIME. A VERY IMPRESSURE
PRESSURE RISE MAX IS EXPECTED TO CROSS THE AREA TODAY...BUT WINDS
WITHIN THE MIXED LAYER ARE ONLY EXPECTED TO BE IN THE 40-45 KT
RANGE...A LITTLE LOWER THAN IDEAL FOR A SOLID ADVISORY EVENT. ALSO...
WIDESPREAD CLOUD COVER MAY TEND TO LIMIT MIXING TO SOME DEGREE. FEEL
THAT THE SOUTHERN FOX VALLEY TO THE LKSHR WILL GET CLOSEST TO WIND
ADVISORY CRITERIA...WITH SUSTAINED WINDS 25-30 MPH AND GUSTS 40 TO
45 MPH FROM OSH-MTW.

HIGH PRESSURE WILL BRING CLEARING SKIES AND DECREASING WINDS TONIGHT.
THE MUCH COLDER AIR MASS...COMBINED WITH GOOD RADIATIONAL COOLING
CONDITIONS...WILL LEAD TO SUB-FREEZING TEMPERATURES OVER THE ENTIRE
CWA. WILL LET THE DAY SHIFT MAKE ANY FINAL DECISIONS ON THE AREAL
COVERAGE AND HEADLINES FOR A FREEZE WARNING TONIGHT.

PARTLY CLOUDY SKIES AND WEAK WAA WILL ALLOW TEMPERATURES TO REBOUND
TO THE UPPER 40S TO MID 50S ON TUESDAY.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY.

THE LATEST GUIDANCE INDICATES THAT WILL HAVE TWO SYSTEMS TO DEAL
WITH THROUGH NEXT WEEKEND...ONE ON WEDNESDAY....AND THE OTHER
THURSDAY INTO FRIDAY.  FOR THE FIRST SYSTEM ON WEDNESDAY...THE 12Z GFS
REMAINS ON THE STRONG SIDE OF GUIDANCE WHILE THE ECMWF LIES ON THE
WEAKER AND NORTHERN FRINGE OF THE SOLUTION ENVELOP.  THE RIGHT
SOLUTION MOST LIKELY RESIDES IN THE MIDDLE SO WILL TRY TO TAKE A
COMPROMISE FOR TRACK/STRENGTH OF THE SYSTEM...WHICH IS NOT TOO
DIFFERENT FROM THE 00Z GFS.  LATER ON IN THE WEEK...THE ECMWF CARVES
OUT A SHARP TROUGH OVER THE MISSISSIPPI VALLEY WHICH REALLY ISNT
SUPPORTED BY OTHER GUIDANCE.  SO WILL GO WITH A GEM/GFS COMPROMISE.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE NEXT SHORTWAVE TROUGH
WILL BE MOVING OVER THE NORTHERN PLAINS AND RAPIDLY APPROACH THE
NORTHERN MISSISSIPPI VALLEY BY 12Z WED...WHICH IS FASTER THAN
PROGGED YESTERDAY.  AHEAD OF THE SURFACE LOW...SHOULD SEE AN
ELEVATED WARM FRONT MOVE THROUGH THE REGION AFTER MIDNIGHT WITH GOOD
MASS CONVERGENCE ON THE NOSE OF A DEVELOPING LLJ.  SEEMS LIKE N-C
WISCONSIN STANDS THE BEST CHANCE OF POPS OVERNIGHT AND WILL GIVE
THEM A BOOST.  SURFACE LOW PRESSURE THEN TRACKS FROM CENTRAL
MINNESOTA TO CENTRAL LAKE SUPERIOR ON WEDNESDAY.  THE BEST FORCING
WILL RESIDE NORTH OF THE AREA WITHIN A COUPLED JET STRUCTURE OVER
LAKE SUPERIOR...BUT WILL SEE A COLD FRONT RACE ACROSS THE AREA
DURING THE AFTERNOON.  MODELS CREATE A FAIR AMOUNT OF PRECIP ALONG
THE BOUNDARY AND THERE ARE STEEP LAPSE RATES ALOFT...BUT WONDER IF
MODELS ARE OVERDOING IT SINCE FORCING SEEMS TO POINT TOWARDS FURTHER
NORTH.  WILL ADJUST POPS AND QPF A BIT.  MOST OF THE PRECIP WILL
HAVE EXITED BY THE START OF WEDNESDAY EVENING...AND A DRY SURFACE
HIGH WILL BUILD INTO THE REGION.  THE GFS IS FAIRLY AMBITIOUS
DUMPING COLD AIR INTO NORTHERN WISCONSIN...BUT THE STRONGER SOLUTION
IS PROBABLY RESPONSIBLE FOR THAT.  WILL TEMPER EXPECTATIONS IN THAT
REGARD.  HIGHS RANGING FROM THE MID 50S TO MID 60S ON WEDNESDAY IF
THE SHOWERS HOLD OFF.

REST OF THE FORECAST...THE NEXT SHORTWAVE TROUGH WILL DIG OVER THE
CENTRAL PLAINS THURSDAY AND THURSDAY NIGHT...WHICH WILL HELP A
SURFACE LOW DEVELOP ALONG THE STALLED BAROCLINIC ZONE.  MODELS HAVE
TRENDED NORTHWARD A BIT WITH THIS SURFACE LOW...WHICH IS NOW PROGGED
TO TRACK OVER THE FAR NORTHERN OHIO VALLEY OR THE SOUTHERN GREAT
LAKES THURSDAY NIGHT.  WHEREVER THIS LOW TRACKS...FORCING VIA
MID-LEVEL FGEN AND UPPER DIVERGENCE WILL BE FAIRLY IMPRESSIVE.
CENTRAL AND EAST-CENTRAL WISCONSIN STAND THE BEST CHANCE OF PRECIP
THURSDAY INTO THURSDAY NIGHT.  COLDER AIR WILL BE FILTERING OUT OF
CANADA VIA NE WINDS...POTENTIALLY COLD ENOUGH FOR ACCUMULATING
SNOW.  WILL BRING RAIN/SNOW POTENTIAL ALL THE WAY TO CENTRAL AND
EAST-CENTRAL WISCONSIN WHERE THE GFS SPITS OUT 3-4 INCHES OF SNOW!
WONT ADD ACCUMULATIONS JUST YET THOUGH.  PRECIP WILL PULL OUT FRIDAY
MORNING AS COLDER AIR FILTERS SOUTH ACROSS THE STATE.  HIGH PRESSURE
THEN MOVES INTO THE AREA FOR THE WEEKEND...WHICH LOOKS CHILLY WITH A
CANADIAN HIGH CENTERED ACROSS THE AREA.
&&

.AVIATION...LOW PRESSURE OVER NC WI WILL LIFT NORTHEAST TODAY...
ALLOWING A COLD FRONT TO SWEEP ACROSS THE AREA DURING THE MORNING
AND EARLY AFTERNOON. THIS FRONT WILL BRING GUSTY WEST TO NORTHWEST
WINDS (GUSTS TO 30-35 KTS)...WIDESPREAD MVFR/IFR CIGS AND RAIN
CHANGING TO SNOW. THE MOST SIGNIFICANT PCPN...INCLUDING SOME MINOR
SNOW ACCUMS...WILL OCCUR OVER NC WI FROM MID-MORNING THROUGH EARLY
AFTERNOON. THE PCPN SHOULD GRADUALLY PULL OUT OF THE REGION LATE
THIS AFTERNOON...RESULTING IN IMPROVING CONDITIONS. CLEARING SKIES
ARE EXPECTED LATER THIS EVG...AS HIGH PRESSURE BUILDS IN FROM THE
WEST.

KIECKBUSCH
&&

.MARINE...WINDS HAVE DECREASED ALONG THE LKSHR OVER THE PAST HOUR
OR SO...DUE TO DECREASING WINDS ALOFT AND A WEAKENING PRESSURE GRADIENT
WITH THE APPROACHING LOW PRESSURE SYSTEM. WEST TO NORTHWEST WINDS
WILL INCREASE TO NEAR GALE FORCE AS THE LOW SHIFTS NORTHEAST OF
THE REGION THIS AFTERNOON. DECIDED TO JUST KEEP THE HIGH-END SMALL
CRAFT ADVISORY GOING...AND MAKE MENTION OF OCNL GALE FORCE GUSTS
THIS AFT/EVG.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 16, 4:10 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CDT MON APR 16 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
410 AM CDT MON APR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

UP TO AN INCH OF SNOW IS POSSIBLE ACROSS FAR NORTH-CENTRAL
WISCONSIN TODAY...WHICH MAY CREATE SLICK SPOTS ON AREA ROADWAYS.

STRONG GUSTY NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON IN THE
WAKE OF A STRONG LOW PRESSURE SYSTEM. GUSTS UP TO 40 MPH WILL BE POSSIBLE.

SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE ENTIRE AREA
TONIGHT AND FREEZE WARNINGS MAY NEED TO BE ISSUED LATER TODAY.
SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE IF NOT
PROTECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY...BUT
SEVERE WEATHER IS NOT EXPECTED.

ACCUMULATING SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY
MORNING. DUE TO THE UNCERTAINTY OF THE TRACK OF A LOW PRESSURE
SYSTEM ACROSS THE REGION...IT IS TOO EARLY TO DETERMINE ANY
ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD ANY OBSERVATIONS OF STRONG
GUSTY WINDS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-170915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
410 AM CDT MON APR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

STRENGTHENING NORTHWEST WINDS WILL APPROACH GALE FORCE THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY...BUT
SEVERE WEATHER IS NOT EXPECTED.

TSK/MPC

In the hours before

Local storm report, Apr 16, 10:13 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT MON APR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     NON-TSTM WND GST 2 N DARBOY              44.26N 88.38W
04/16/2012  M49 MPH          OUTAGAMIE          WI   TRAINED SPOTTER

&&

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:56 AM CDTGale WarningGRB10 hr
Apr 16, 2:44 PM CDTFreeze WarningGRBBrown, Calumet, Marathon, Marinette, Menominee, Oconto and 7 more17 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.